# SDR SWIA200312529

- Difficulty date: October 23, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,332 hours, 48,091 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003761
- Part serial: P353
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,022 hours, 9,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON THE GROUND WITH APU ON RIGHT AND LEFT PACK IN LOW CABIN FILLS WITH SMOKE, CAUSES THE FIRE/SMOKE DETECTOR TO SOUND IN THE LAV.  FOUND APU LEAKING OIL INTO BLEED AIR.  REMOVED AND REPLACED APU WITH SERVICEABLE UNIT IAW MM 49-00-02.  OPS CHECKS GOOD.
